Stroock–Varadhan Theorem for Flows Generated by Stochastic Differential Equations with Interaction
Abstract
We prove a theorem that characterizes the support of a flow generated by a system of stochastic differential equations with interaction.Downloads
Published
25.02.2002
Issue
Section
Research articles
How to Cite
Pilipenko, A. Yu. “Stroock–Varadhan Theorem for Flows Generated by Stochastic Differential Equations With Interaction”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 2, Feb. 2002, pp. 227-36, https://umj.imath.kiev.ua/index.php/umj/article/view/4058.